Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 34, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 3, 2008, 5:14 AM CDT for 8 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 5:14 AM CDT (10:14 UTC)
- Expired
- Apr 3, 2008, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Hickory County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:30 AM CDT | FLASH FLOOD | 2 W Vichy, MO | SEVERAL LOW WATER CROSSINGS ROSE RAPIDLY OVERNIGHT WITH THE HEIGHT OF THE FLOODING AROUND 530 AM. THE EMERGENCY MANAGER ESTIMATED THAT MOST OF THE LOW WATER CROSSINGS ACROSS MARIES COUNTY WERE LIKELY FLOODED. |
| Apr 3, 7:30 AM CDT | FLASH FLOOD | 2 E Cross Timbers, MO | SEVERAL LOW WATER CROSSINGS WERE FLOODED ALONG TURKEY CREEK AND SPARKS CREEK AROUND CROSS TIMBERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2089 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 031018
FFWSGF
MOC015-029-085-125-131-141-161-169-031600-
/O.NEW.KSGF.FF.W.0034.080403T1014Z-080403T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 AM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 1100 AM CDT.
* AT 512 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN AREA OF
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED
RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES HAS FALLEN OVER
THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
STREAMS AND LOW WATER CROSSINGS.
IN MILLER COUNTY...SEVERAL LOW WATER CROSSINGS ACROSS THE COUNTY
HAVE BEEN REPORTED AS FLOODED AND IMPASSABLE TO TRAFFIC BY LOCAL
LAW ENFORCEMENT OFFICIALS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3833 9244 3833 9222 3827 9218 3828 9167
3816 9167 3814 9155 3793 9155 3790 9319
3783 9347 3804 9351 3832 9305 3841 9262
3843 9241
$$
CLAYCOMB3 follow-up statements
000
WGUS73 KSGF 031236
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 AM CDT THU APR 3 2008
MOC015-029-085-125-131-141-161-169-031600-
/O.CON.KSGF.FF.W.0034.000000T0000Z-080403T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-HICKORY MO-PHELPS MO-CAMDEN MO-MARIES MO-MILLER MO-
BENTON MO-MORGAN MO-
730 AM CDT THU APR 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
CAMDEN...HICKORY...MARIES...MILLER...NORTHERN PHELPS...NORTHERN
PULASKI...SOUTHEASTERN BENTON AND SOUTHERN MORGAN COUNTIES...
AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL ACROSS PORTIONS OF THE WARNED AREA. ALTHOUGH THE
HEAVIEST RAINFALL HAS ENDED...AMOUNTS OF ONE TO TWO INCHES WERE
COMMOM OVER THE WARNED AREA SINCE MIDNIGHT...AND FLOODING IS LIKELY
THIS MORNING ACROSS LOW WATER CROSSINGS...ESPECIALLY THE TYPICAL
AREAS AROUND THE LAKE OF THE OZARKS. MORE RAINFALL IS DEVELOPING
ACROSS KANSAS AND WILL LIKELY SPREAD MORE HEAVY RAINFALL ACROSS THE
WARNED AREA THIS MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD. REMEMBER...TURN AROUND AND DONT DROWN
LAT...LON 3833 9244 3833 9222 3827 9218 3828 9167
3816 9167 3814 9155 3793 9155 3790 9319
3783 9347 3804 9351 3832 9305 3841 9262
3843 9241
TIME...MOT...LOC 1230Z 180DEG 0KT 3818 9243
$$
JLT000
WGUS73 KSGF 031542
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 AM CDT THU APR 3 2008
MOC125-131-161-169-031550-
/O.CAN.KSGF.FF.W.0034.000000T0000Z-080403T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-MARIES MO-MILLER MO-
1040 AM CDT THU APR 3 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MARIES...MILLER...
NORTHERN PHELPS AND NORTHERN PULASKI COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3835 9264 3834 9270 3822 9270 3821 9265
3817 9264 3817 9261 3806 9257 3802 9249
3802 9240 3792 9241 3790 9319 3783 9347
3804 9351 3832 9305 3841 9263
TIME...MOT...LOC 1540Z 180DEG 0KT 3818 9243
$$
MOC015-029-085-141-031600-
/O.CON.KSGF.FF.W.0034.000000T0000Z-080403T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-CAMDEN MO-BENTON MO-MORGAN MO-
1040 AM CDT THU APR 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
CAMDEN...HICKORY...SOUTHEASTERN BENTON AND SOUTHERN MORGAN
COUNTIES...
AT 1034 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS...AND THE MISSOURI
DEPARTMENT OF TRANSPORTATION INDICATED THAT EXCESSIVE RAINFALL FROM
EARLIER TODAY CONTINUED TO CAUSE SIGNIFICANT RUNOFF ACROSS THE
WARNED AREA. DUE TO THE FACT THAT SOME OF THE STREAMS REMAIN
HIGH...AND SEVERAL LOW WATER CROSSINGS ARE FLOODED...AN AREAL FLOOD
WARNING WILL LIKELY BE ISSUED AT 11 AM FOR THIS AREA.
REMEMBER...IF CONDITIONS WARRANT AND RAINFALL RATES INCREASE
AGAIN...A FLASH FLOOD WARNING WILL BE ISSUED. RUNOFF FROM THIS
EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3835 9264 3834 9270 3822 9270 3821 9265
3817 9264 3817 9261 3806 9257 3802 9249
3802 9240 3792 9241 3790 9319 3783 9347
3804 9351 3832 9305 3841 9263
TIME...MOT...LOC 1540Z 180DEG 0KT 3818 9243
$$
JLT000
WGUS73 KSGF 031555
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT THU APR 3 2008
MOC015-029-085-141-031603-
/O.EXP.KSGF.FF.W.0034.000000T0000Z-080403T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-CAMDEN MO-BENTON MO-MORGAN MO-
1053 AM CDT THU APR 3 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR CAMDEN...
HICKORY...SOUTHEASTERN BENTON AND SOUTHERN MORGAN COUNTIES...
LOCAL LAW ENFORCEMENT OFFICIALS...AND THE MISSOURI DEPARTMENT OF
TRANSPORTATION INDICATED THAT EXCESSIVE RAINFALL FROM EARLIER TODAY
CAUSED SIGNIFICANT RUNOFF AND FLASH FLOODING. ALTHOUGH ANOTHER BAND
OF HEAVY RAINFALL WILL OCCUR OVER THE LAKE OF THE OZARKS THROUGH
NOON...EXCESSIVE RUNOFF AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...DUE TO THE FACT THAT SOME OF THE STREAMS REMAIN HIGH...AND
SEVERAL LOW WATER CROSSINGS ARE FLOODED...AN AREAL FLOOD WARNING
WILL BE ISSUED AT 11 AM FOR THIS AREA.
LAT...LON 3835 9264 3834 9270 3822 9270 3821 9265
3817 9264 3817 9261 3806 9257 3802 9249
3802 9240 3792 9241 3790 9319 3783 9347
3804 9351 3832 9305 3841 9263
TIME...MOT...LOC 1553Z 180DEG 0KT 3818 9243
$$
JLTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 2:59 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 3, 2:59 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT THU APR 3 2008
...FLOODING AND SEVERE WEATHER POSSIBLE TODAY...
.DISCUSSION...
FIRST ROUND OF RAINFALL AFFECTING THE OZARKS EARLY THIS MORNING
AS WARM AND MOIST AIR ADVECTION INCREASE ON THE NOSE OF THE LOW
LEVEL JET. EXPECT COVERAGE AND INTENSITY TO INCREASE THROUGH THE
EARLY MORNING HOURS AS INITIAL MINOR SHORTWAVE TRACKS OUT OF THE
PLAINS AND ACROSS THE OZARKS. POCKETS OF HEAVY RAINFALL COULD
DEVELOP AND LEAD TO SOME LOCALIZED FLOODING THIS MORNING.
A WARM FRONT WILL CONTINUE TO TAKE SHAPE AND LIFT NORTH TODAY AS
THE PRIMARY SHORTWAVE COMES OUT OF THE ROCKIES. THE NORTHWARD
EXTENT OF THIS FRONT WILL BE A CRITICAL FACTOR TO THE POTENTIAL OF SEVERE
WEATHER AND FLOODING. MODELS ARE IN GENERAL AGREEMENT...AND HAVE
CONTINUED TO TREND FARTHER SOUTH WITH THE PLACEMENT OF THIS FRONT
AND AXIS OF HEAVIEST RAINFALL.
EXPECT WIDESPREAD ELEVATED CONVECTION THIS MORNING ACROSS THE
MISSOURI OZARKS AND SOUTHEAST KANSAS. WITH A GRADUALLY INCREASE IN
ELEVATED INSTABILITY AND STEEPENING LAPSE RATES A FEW STRONG TO
MARGINALLY SEVERE STORMS CANNOT BE RULED OUT.
THE WARM FRONT WILL LIFT NORTH TO NEAR THE MISSOURI AND ARKANSAS
BORDER THIS AFTERNOON. BOTH THE GFS AND WRF MODELS DEPICT A WEAK
SURFACE WAVE THAT WILL RIDE ALONG THIS FRONT INTO FAR SOUTHERN
MISSOURI. IF THIS FEATURE DEVELOPS THE WARM WILL MORE LIKELY LIFT
INTO FAR SOUTHERN MISSOURI BRINGING THE WARM SECTOR AS FAR NORTH
AS HIGHWAY 60. SURFACE DEWPOINTS NEAR 60 DEGREES WOULD YIELD
SURFACE BASED CAPES NEAR 1000 J/KG. THIS ALONG WITH STRONG DEEP
LAYERED SHEAR AND STEEPENING LAPSE RATES WOULD SUPPORT SEVERE
STORM DEVELOPMENT PRIMARILY ALONG AND SOUTH OF INTERSTATE 44. STORMS
SOUTH OF HIGHWAY 60 WOULD HAVE THE GREATEST CHANCE OF BEING
SURFACE BASED AND HIGHEST TORNADIC POTENTIAL. ENHANCED LOW LEVEL
HELICITIES ALONG AND JUST SOUTH OF THE WARM FRONT ALONG WITH LOW
CLOUD CONDENSATION LEVELS COULD HEIGHTEN TORNADO POTENTIAL ALONG
AND SOUTH OF HIGHWAY 60. ANY SEVERE POTENTIAL NORTH OF THE FRONT
UP TO THE INTERSTATE 44 CORRIDOR WILL BE PRIMARILY LARGE HAIL.
DEEP MOISTURE...STRONG SYNOPTIC SCALE ASCENT...INCREASING MOISTURE
TRANSPORT...AND EMBEDDED CONVECTION WILL SUPPORT HEAVY RAINFALL.
REFER TO THE HYDROLOGY DISCUSSION BELOW FOR MORE INFORMATION ON
THE FLOOD POTENTIAL TODAY AND TONIGHT.
CLOUD COVER AND SOME SHOWERS WILL LINGER INTO AT LEAST FRIDAY
MORNING AS A NORTHERN STREAM SHORTWAVE SWINGS ACROSS THE REGION.
UPPER PATTERN WILL RESUME ZONAL FLOW THIS WEEKEND. A NORTHERN
STREAM SYSTEM WILL TRACK ACROSS THE UPPER MIDWEST SUNDAY AND BRING
A WEAK FRONT ACROSS THE AREA. WITH BEST FORCING WELL TO THE NORTH
AND LACK OF DEEP MOISTURE WOULD NOT EXPECT MORE THAN A FEW SHOWERS
OVER CENTRAL MISSOURI.
MORE SUBSTANTIAL WARMING WILL DEVELOP EARLY NEXT WEEK AS AN UPPER
TROUGH DEVELOPS OUT WEST. THE FIRST OF A SERIES OF SHORTWAVES
WILL EJECT NORTHEAST ACROSS THE REGION TUESDAY BRINGING A CHANCE
OF CONVECTION. ANOTHER MORE POTENT SYSTEM WILL ARRIVE WEDNESDAY.
PRELIMINARY INDICATIONS ARE THAT THERE IS A POTENTIAL OF SEVERE
WEATHER THE MIDDLE OF NEXT WEEK.
FOSTER
&&
.HYDROLOGY...
STRONG MOISTURE TRANSPORT OVER THE FRONT AND INCREASING SYNOPTIC
SCALE LIFT WILL SUPPORT WIDESPREAD RAINFALL. HOWEVER THE AXIS OF
HEAVIEST RAINFALL IS NOW PROGGED TO DEVELOP FROM NORTHERN ARKANSAS
INTO SOUTHEAST MISSOURI AS THE FRONT SAGS TO THE SOUTH THIS
EVENING IN THE WAKE OF THE PASSING SURFACE WAVE. PRECIPITABLE
WATER VALUES NEAR 1.25 INCHES AND 850 DEWPOINTS NEAR 12 DEGREES C
WILL SUPPORT HEAVY RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE
FLOOD THREAT.
IT APPEARS THAT AREAS SOUTH OF INTERSTATE 44 AND PARTICULARLY
SOUTHEAST OF A BRANSON TO EMMINENCE LINE STAND THE HIGHEST RISK OF
EXCESSIVE RAINFALL AND POTENTIALLY SERIOUS FLOODING. WILL PLAN TO
LEAVE THE CURRENT FLOOD WATCH AS IS.
FOSTER
&&
.AVIATION...
FOR THE 0600 UTC KSGF/KJLN TAFS...LIGHT SHOWERS MOVED INTO THE MO
OZARKS THIS PAST EVENING...BUT DRY LOW LEVELS ARE ONLY GRADUALLY
MOISTENING. LOW LEVEL MOISTURE AND SHOWERS/TSTMS WILL CONTINUE TO
INCREASE OVERNIGHT...AND SFC OBS OVER PARTS OF NORTHEAST OK AND
NORTHERN AR ARE SEEING LOWERING CEILINGS...AND BELIEVE THAT TREND
SHOULD CONTINUE INTO THE MO OZARKS LATER TONIGHT AS A WARM FRONT
LIFTS NORTH TOWARD THE REGION. THE WARM FRONT WILL LIFT TO NEAR
THE KSGF/KJLN AREA THU AFTERNOON THEN SHIFT BACK TO THE SOUTHEAST
BY EVENING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION.
LOWER MVFR/IFR CEILINGS IN THE MORNING SHOULD IMPROVE AS THE
FRONT MOVES INTO THE REGION BY MIDDAY. WILL CONTINUE TO SEE A
CHANCE FOR ADDITIONAL RAIN WITH THE FROPA THU AFTERNOON. DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ070-071-077>083-
088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ097-101.
&&Hazardous weather outlook, Apr 2, 7:50 PM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 750 PM CDT WED APR 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 750 PM CDT WED APR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER SOUTHWEST MISSOURI AND SOUTHEAST KANSAS THIS EVENING AND SPREAD ACROSS THE REST OF THE MISSOURI OZARKS DURING THE OVERNIGHT HOURS. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE THE MAIN HAZARDS WITH THESE STORMS. A FEW STORMS MAY ALSO BE CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZED HAIL...MAINLY SOUTHWEST OF A GIRARD KANSAS TO SPRINGFIELD TO WEST PLAINS LINE. THE BEST CHANCE FOR SEVERE HAIL WILL BE IN COUNTIES ALONG THE OKLAHOMA AND ARKANSAS STATE LINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAIN...FLOODING AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY INTO EARLY FRIDAY. A WARM FRONT WILL MOVE NORTHWARD INTO SOUTHERN MISSOURI THURSDAY MORNING AND LINGER NEAR THE AREA THROUGH EARLY FRIDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE REGION DURING THIS TIME...RESULTING IN PERIODS OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS. BY FRIDAY MORNING...WIDESPREAD RAINFALL AMOUNTS BETWEEN ONE AND FOUR INCHES WILL BE COMMON ACROSS THE OUTLOOK AREA WITH LOCALLY HIGHER AMOUNTS ANTICIPATED. THE SEVERE WEATHER RISK FOR THURSDAY AND THURSDAY NIGHT REMAINS DEPENDENT ON HOW FAR NORTH THE WARM FRONT WILL MOVE INTO THE AREA. AT THIS TIME...THE FRONT IS EXPECTED TO MOVE AS FAR NORTH AS INTERSTATE 44. LOCATIONS NORTH OF THIS BOUNDARY WILL BE PRONE TO A FEW STORMS PRODUCING MARGINALLY SEVERE HAIL...TO THE SIZE OF QUARTERS. ALONG AND SOUTH OF THIS BOUNDARY...ANY SURFACE BASED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ALL MODES OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE SUNDAY AFTERNOON INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT DUE TO THE LIMITED SEVERE STORM POTENTIAL. HOWEVER...SPOTTER ACTIVATION WILL LIKELY BE NEEDED THURSDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:52 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 6 hr |
| Apr 3, 9:46 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene | 42 min |
| Apr 3, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 32 min |
| Apr 3, 10:23 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 3 hr |
| Apr 3, 10:58 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 5 more | 24 hr |
| Apr 3, 11:41 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 34 min |
| Apr 3, 11:46 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 44 min |
| Apr 3, 11:58 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark | 6 hr |
| Apr 3, 12:24 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 34 min |
| Apr 3, 12:29 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 31 min |
| Apr 3, 1:11 PM CDT | River Flood Warning | SGF | Vernon | 18 hr |
| Apr 3, 2:05 PM CDT | River Flood Warning | SGF | Cedar | 18 hr |
| Apr 3, 4:28 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 6 hr |
| Apr 3, 5:31 PM CDT | Flash Flood Warning | SGF | Dent, Howell, Oregon, Phelps, Shannon, Texas and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.